Partial Differential Equations
On an open problem for Jacobians raised by Bourgain, Brezis and Mironescu
Comptes Rendus. Mathématique, Volume 337 (2003) no. 6, pp. 381-385.

We establish a Jacobian estimate in the context of Ginzburg–Landau theory, which was conjectured in a recent work of Bourgain, Brezis and Mironescu.

Nous démontrons une estimée pour des Jacobiens dans le contexte de la fonctionnelle de Ginzburg–Landau. Cela répond à une conjecture dans un travail récent de Bourgain, Brezis et Mironescu.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00367-4
Bethuel, Fabrice 1, 2; Orlandi, Giandomenico 3; Smets, Didier 1

1 Laboratoire Jacques-Louis Lions, Université de Paris 6, 4, place Jussieu, BC 187, 75252 Paris, France
2 Institut Universitaire de France, 103, bd Saint-Michel, 75005 Paris, France
3 Dipartimento di Informatica, Università di Verona, Strada le Grazie, 37134 Verona, Italy
@article{CRMATH_2003__337_6_381_0,
     author = {Bethuel, Fabrice and Orlandi, Giandomenico and Smets, Didier},
     title = {On an open problem for {Jacobians} raised by {Bourgain,} {Brezis} and {Mironescu}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {381--385},
     publisher = {Elsevier},
     volume = {337},
     number = {6},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00367-4},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00367-4/}
}
TY  - JOUR
AU  - Bethuel, Fabrice
AU  - Orlandi, Giandomenico
AU  - Smets, Didier
TI  - On an open problem for Jacobians raised by Bourgain, Brezis and Mironescu
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 381
EP  - 385
VL  - 337
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00367-4/
DO  - 10.1016/S1631-073X(03)00367-4
LA  - en
ID  - CRMATH_2003__337_6_381_0
ER  - 
%0 Journal Article
%A Bethuel, Fabrice
%A Orlandi, Giandomenico
%A Smets, Didier
%T On an open problem for Jacobians raised by Bourgain, Brezis and Mironescu
%J Comptes Rendus. Mathématique
%D 2003
%P 381-385
%V 337
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00367-4/
%R 10.1016/S1631-073X(03)00367-4
%G en
%F CRMATH_2003__337_6_381_0
Bethuel, Fabrice; Orlandi, Giandomenico; Smets, Didier. On an open problem for Jacobians raised by Bourgain, Brezis and Mironescu. Comptes Rendus. Mathématique, Volume 337 (2003) no. 6, pp. 381-385. doi : 10.1016/S1631-073X(03)00367-4. http://www.numdam.org/articles/10.1016/S1631-073X(03)00367-4/

[1] G. Alberti, S. Baldo, G. Orlandi, Variational convergence for functionals of Ginzburg–Landau type, Preprint, 2002

[2] J. Bourgain, H. Brezis, Work on the curl–div system, in preparation

[3] J. Bourgain, H. Brezis, P. Mironescu, H1/2 maps with values into the circle: minimal connections, lifting, and the Ginzburg–Landau equation, in press

[4] F. Bethuel, G. Orlandi, D. Smets, Approximation with bounded vorticity for the Ginzburg–Landau functional, in preparation

[5] Bethuel, F.; Brezis, H.; Hélein, F. Ginzburg–Landau Vortices, Birkhäuser, Boston, 1994

[6] Federer, H. Geometric Measure Theory, Springer, Berlin, 1969

[7] Jerrard, R. Lower bounds for generalized Ginzburg–Landau functionals, SIAM J. Math. Anal., Volume 30 (1999), pp. 721-746

[8] Jerrard, R.L.; Soner, H.M. The Jacobian and the Ginzburg–Landau energy, Calc. Var. Partial Differential Equations, Volume 14 (2002), pp. 151-191

[9] Sandier, E. Lower bounds for the energy of unit vector fields and applications, J. Funct. Anal., Volume 152 (1998), pp. 379-403

[10] Sandier, E.; Serfaty, S. A rigorous derivation of a free-boundary problem arising in superconductivity, Ann. Sci. ENS, Volume 33 (2000), pp. 561-592

Cited by Sources: